Alert archive / Colorado / Red Flag Warnings in 2016
Red Flag Warning 8, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at Jun 23, 2016, 1:52 PM MDT for 4 counties in Colorado; Grand County, Utah. It took effect at Jun 24, 2016, 2:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 23, 2016, 1:52 PM MDT (19:52 UTC)
- In effect from
- Jun 24, 2016, 2:00 PM MDT
- Expired
- Jun 24, 2016, 8:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Grand Junction, CO
Counties Garfield County, CO, Mesa County, CO, Moffat County, CO, Rio Blanco County, CO, Grand County, UT
The radar
The Grand Junction radar (KGJX), 68 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 7.9 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -418 J/kg
- Mixed-layer LCL
- 2547 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
511 WWUS85 KGJT 231952 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 152 PM MDT THU JUN 23 2016 ...RED FLAG WARNING IN EFFECT FRIDAY 2 PM TO 8 PM FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 200...202...203 IN NORTHWEST AND WEST CENTRAL COLORADO... .A TROUGH PASSING NORTH OF THE AREA AND WEAK COLD FRONT WILL BRING INCREASING SOUTHWEST WINDS FRIDAY AFTERNOON AND EVENING ACROSS MUCH OF NORTHWEST AND CENTRAL COLORADO AND NORTHEAST UTAH. THE STRONGER WINDS WILL COMBINE WITH THE CURRENT HOT AND DRY CONDITIONS AND SHOULD PRODUCE CRITICAL FIRE WEATHER CONDITIONS. UTZ490-232100- /O.CAN.KGJT.FW.A.0008.160624T1800Z-160625T0200Z/ COLORADO RIVER BASIN- 152 PM MDT THU JUN 23 2016 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 490... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE FIRE WEATHER WATCH. WARM DRY AND BREEZY CONDITIONS ARE EXPECTED FRIDAY AFTERNOON. HOWEVER THE WINDS ARE NOT EXPECTED TO REACH CRITERIA FOR CRITICAL FIRE WEATHER. STILL REMAIN AWARE OF ELEVATED FIRE WEATHER CONDITIONS. $$ COZ200-202-203-240400- /O.UPG.KGJT.FW.A.0008.160624T1800Z-160625T0200Z/ /O.NEW.KGJT.FW.W.0008.160624T2000Z-160625T0200Z/ LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA- LOWER COLORADO RIVER- 152 PM MDT THU JUN 23 2016 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT FRIDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 200...202 AND 203... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 200 LITTLE SNAKE FORECAST AREA...FIRE WEATHER ZONE 202 WHITE RIVER FORECAST AREA AND FIRE WEATHER ZONE 203 LOWER COLORADO RIVER. * WIND...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...11 TO 16 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT
4 follow-up statements
472 WWUS85 KGJT 240338 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 938 PM MDT THU JUN 23 2016 ...RED FLAG WARNING IN EFFECT FRIDAY 2 PM TO 8 PM FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 200... 202...203 IN NORTHWEST AND WEST CENTRAL COLORADO... .A TROUGH PASSING NORTH OF THE AREA AND WEAK COLD FRONT WILL BRING INCREASING SOUTHWEST WINDS FRIDAY AFTERNOON AND EVENING ACROSS MUCH OF NORTHWEST AND WEST-CENTRAL COLORADO AND NORTHEAST UTAH. THE STRONGER WINDS WILL COMBINE WITH THE CURRENT HOT AND DRY CONDITIONS AND SHOULD PRODUCE CRITICAL FIRE WEATHER CONDITIONS. UTZ490-241200- /O.EXA.KGJT.FW.W.0008.160624T2000Z-160625T0200Z/ COLORADO RIVER BASIN- 938 PM MDT THU JUN 23 2016 ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM MDT FRIDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 490... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS... WHICH IS IN EFFECT FROM 2 PM TO 8 PM MDT FRIDAY. * AFFECTED AREA...IN UTAH...FIRE WEATHER ZONE 490 COLORADO RIVER BASIN. * WIND...SOUTHWEST AROUND 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...6 TO 11 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ200-202-203-241200- /O.CON.KGJT.FW.W.0008.160624T2000Z-160625T0200Z/ LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA- LOWER COLORADO RIVER- 938 PM MDT THU JUN 23 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM MDT FRIDAY FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 200...202 AND 203... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 200 LITTLE SNAKE FORECAST AREA...FIRE WEATHER ZONE 202 WHITE RIVER FORECAST AREA AND FIRE WEATHER ZONE 203 LOWER COLORADO RIVER. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...11 TO 16 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT
046 WWUS85 KGJT 241056 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 456 AM MDT FRI JUN 24 2016 ...RED FLAG WARNING IN EFFECT TODAY FROM 2 PM TO 8 PM FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 200...202...203 IN NORTHWEST AND WEST CENTRAL COLORADO AND UTAH FIRE ZONE 490 IN EAST CENTRAL UTAH... .A TROUGH PASSING NORTH OF THE AREA ITS COLD FRONT WILL BRING INCREASING SOUTHWEST WINDS THIS AFTERNOON AND EVENING ACROSS MUCH OF NORTHWEST AND WEST-CENTRAL COLORADO AND NORTHEAST UTAH. THE STRONGER WINDS WILL COMBINE WITH THE CURRENT HOT AND DRY CONDITIONS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. COZ200-202-203-UTZ490-242100- /O.CON.KGJT.FW.W.0008.160624T2000Z-160625T0200Z/ LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA- LOWER COLORADO RIVER-COLORADO RIVER BASIN- 456 AM MDT FRI JUN 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 200...202 AND 203 AND UTAH ZONE 490... * AFFECTED AREA...IN COLORADO... FIRE WEATHER ZONE 200 LITTLE SNAKE FORECAST AREA... FIRE WEATHER ZONE 202 WHITE RIVER FORECAST AREA FIRE WEATHER ZONE 203 LOWER COLORADO RIVER. IN UTAH...FIRE WEATHER ZONE 490 COLORADO RIVER BASIN. * WIND...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * HUMIDITY...11 TO 16 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT
780 WWUS85 KGJT 241820 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1220 PM MDT FRI JUN 24 2016 ...RED FLAG WARNING IN EFFECT TODAY FROM 2 PM TO 8 PM FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 200...202...203 IN NORTHWEST AND WEST CENTRAL COLORADO AND UTAH FIRE ZONE 490 IN EAST CENTRAL UTAH... .A TROUGH PASSING NORTH OF THE AREA ITS COLD FRONT WILL BRING INCREASING SOUTHWEST WINDS THIS AFTERNOON AND EVENING ACROSS MUCH OF NORTHWEST AND WEST-CENTRAL COLORADO AND NORTHEAST UTAH. THE STRONGER WINDS WILL COMBINE WITH THE CURRENT HOT AND DRY CONDITIONS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS. COZ200-202-203-UTZ490-250200- /O.CON.KGJT.FW.W.0008.160624T2000Z-160625T0200Z/ LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA- LOWER COLORADO RIVER-COLORADO RIVER BASIN- 1220 PM MDT FRI JUN 24 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 200...202...203 AND 490... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 200 LITTLE SNAKE FORECAST AREA...FIRE WEATHER ZONE 202 WHITE RIVER FORECAST AREA AND FIRE WEATHER ZONE 203 LOWER COLORADO RIVER. IN UTAH... FIRE WEATHER ZONE 490 COLORADO RIVER BASIN. * WIND...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH. * HUMIDITY...10 TO 15 PERCENT. * IMPACTS...THE COMBINATION OF LOW HUMIDITY AND GUSTY WINDS MAY CAUSE RAPID FIRE GROWTH AND SPREAD UPON IGNITION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT
947 WWUS85 KGJT 250152 RFWGJT URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 752 PM MDT FRI JUN 24 2016 COZ200-202-203-UTZ490-250300- /O.EXP.KGJT.FW.W.0008.000000T0000Z-160625T0200Z/ LITTLE SNAKE FORECAST AREA-WHITE RIVER FORECAST AREA- LOWER COLORADO RIVER-COLORADO RIVER BASIN- 752 PM MDT FRI JUN 24 2016 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONES 200...202...203 AND 490... $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GJT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Jun 23, 10:42 AM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 23, 10:42 AM MDT, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
1042 AM MDT THU JUN 23 2016
.UPDATE...
Issued at 926 AM MDT Thu Jun 23 2016
Tweaked POPs up a bit over the central-northern forecast area
from around Green River to Steamboat Springs. Radar indicates
that showers and a few embedded thunderstorms will continue to
stream across this portion of the forecast area during the next
couple of hours. However ground truth indicates that the showers
are quite light at this time. Expect an uptick in thunderstorms
and the amount of rain the showers will produce by early this
afternoon as daytime heating decreases stability.
&&
.SHORT TERM...(Today through Friday)
Issued at 236 AM MDT Thu Jun 23 2016
Satellite imagery showed plenty of outflow boundaries spread
across the area overnight, seeding the lower atmosphere with
some moisture. Believe convection will fire over ridges again by
early afternoon, but without the minor shortwave trough that
enhanced yesterday's development the coverage should be less and
fewer storms should move over the valleys. Temperatures should
hold steady at between 5 and 10 degrees above normal. Without
supporting dynamics the showers and thunderstorms should not
sustain much after sunset.
Friday will see a bit of a pattern shift. The broad coast-to-coast
high pressure over the southern tier states will begin to be
shunted to the south and east. A strong closed low will move out
of the Pacific Northwest and move to western Montana by late
Friday afternoon. The will tighten the pressure gradient over the
area and add stronger winds to the mix of hot temperatures, low
humidity and dry fuels. A Fire Weather Watch is in effect over
much of northwest Colorado and portions of northeast Utah for
Friday. See the fire weather section below.
.LONG TERM...(Friday night through Wednesday)
Issued at 236 AM MDT Thu Jun 23 2016
Heightened fire weather concerns will continue into Friday
evening. Later Friday night the closed low will continue moving
along the Canadian border and drag a cold front over NE Utah and
NW CO. The front will make slow progress to the south on Saturday
and appears to get hung up over the San Juan mountains through
Saturday.
Sunday through Wednesday the ridge rebounds over western U.S.
Moisture will be cycling around the high...which will be centered
over the four corners. This will keep a chance of afternoon and
evening thunderstorms in the forecast, focusing on high terrain.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1042 AM MDT Thu Jun 23 2016
VFR conditions will dominate at all TAF sites. However showers and
thunderstorms will spread and intensify somewhat through the
afternoon and may impact a TAF site if one passes overhead. MVFR
will be possible with any heavier thunderstorms with the highest
probability, about 20 percent, in the vicinity of KASE...KEGE and
TEX. Conditions should improve shortly after 02z if not before due
to drier air filtering into the region Thursday night and as daytime
heating wanes. Gusty winds will once again be the biggest threat
with gusts to 50 mph possible with the strongest storms.
&&
.FIRE WEATHER...
Issued at 236 AM MDT Thu Jun 23 2016
Hot and mostly dry conditions will persist across much of the
forecast area through Saturday as a flat ridge dominates the
area. Isolated to scattered thunderstorms will continue to fire
each afternoon and may produce additional fire starts. These
storms will also produce gusty and erratic outflow winds.
On Friday, a Fire Weather Watch is in effect for UT fire zone 490
and CO fire zones 200, 202 and 203, from noon to 8 PM. A low
pressure trough and its associated cool front will approach from
the northwest on Friday. The pressure gradient will tighten and
cause southwest winds to increase during the afternoon and early
evening favoring areas north and west of a line from Moab to Delta
to Craig. Areas with dry fuels from east central Utah and west
central Colorado northward may see critical fire weather
conditions develop Friday afternoon and evening.
Look for slightly cooler temperatures on Saturday behind the cool
front. A warming and drying trend is expected through early next
week as high pressure again builds over the region.
&&
.HYDROLOGY...
Issued at 236 AM MDT Thu Jun 23 2016
Hot temperatures will exacerbate the melting of the remaining
high elevation snowpack. Meanwhile, releases from area dams and
management of water diversions will likely add to flow in some
rivers and streams. As a result, waterways across the area will
continue to run high, fast, and cold through the coming weekend.
Stay advised of the latest river forecasts by visiting our website
at weather.gov/gjt.
&&
.GJT Watches/Warnings/Advisories...
CO...Fire Weather Watch from Friday afternoon through Friday evening
for COZ200-202-203.
UT...&&
UPDATE...EH
SHORT TERM...CC
LONG TERM...CC
AVIATION...EHHazardous weather outlook, Jun 23, 2:33 AM MDT, 11 hours 19 minutes before
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
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 9:38 PM MDT | Areal Flood Advisory | GJT | Moffat | 4 days |
| Jun 23, 3:16 PM MDT | Special Weather Statement | GJT | Delta | 44 min |
Nearby
Red Flag Warnings in Colorado, 2016Red Flag Warnings in Utah, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.